A 57-year-old male asked:
will the flushing feeling with amlodipine eventually go away as my body gets used to it?
2 doctor answers
Dr. Richard Williams answered
17 years experience Pharmacy
Probably.. but: That flushing feeling may be due to the drug's dilating your blood vessels. This may probably go away with time but you should consider that this may mean your dose needs adjustment. Dilating your blood vessels reduces your blood pressure. Too much dilation means too much drop in your pressure. This can cause you to get dizzy, faint, or cause a fall. Check it out with your physician Good Luck
Answered on Dec 13, 2019
Dr. Venkata Vallury answered
42 years experience Pediatrics
Amlodipine: flushing is a side effect of the medication and there is no clinical research study that has proven that it goes away with time. It seems to be on a case to case basis as in some it has resolved.
Answered on Jul 8, 2019
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
If i leave a splinter in my finger will it eventually push itself out so i can get to it with tweezers
Why do i get the feelin almost like acid as if i were going to burp after i eat all the time and it takes forever to go away
I hit my toe several days ago and the blood clot or bloodblister will not go away anyone know how to get it out
When the veins connected to my testicles swell up do i need to worry or will it go away it also hurts when i pee could they be connected
My sister is hiv postive and my dog gets into the trash and eats her used tampons it it possible for my dog to contract hiv and or give it to me
My right side thumb gets cold it seams as though it is not getting proper blood flow what can i do what kind of a specialist i go to
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!